# SDR AALA201605129012

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 28,900 hours, 4,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EVACUATION SLIDE AT POSITION 2R WILL NOT ARM.  CLEANED DEBRIS FROM MECHANISM.  SYS CHECKED NORMAL.
